How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask DrRussMD Your Own Question
DrRussMD
DrRussMD, Board Certified MD
Category: Medical
Satisfied Customers: 65319
Experience:  Board certified Internal medicine and Integrative medicine. Many years of experience all areas.
24257177
Type Your Medical Question Here...
DrRussMD is online now

My son has been taking Augmentin for a week now condition

Resolved Question:

My son has been taking Augmentin for a week now condition cellulitis. He has gone off his food completely. What should I do. Worried
Submitted: 3 years ago.
Category: Medical
Expert:  DrRussMD replied 3 years ago.
Hello
Call his doctor.
this can be a side effect of the medication.
The antibiotic can be changed as there are many to treat celluitis.

His doctor might want to see him for exam, and some labs.

Use reply to let me know if you have further questions. [Click reply to expert].
Please do not forget a positive rating.
DrRussMD and 2 other Medical Specialists are ready to help you